# SDR HYIA20150928001

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Aircraft time: 22,803 hours, 45,425 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NOSE GEAR WOULD NOT INDICATE DOWN DURING NORMAL OR EMER EXTENSION.  INSPECTED NOSE GEAR EXTENSION & RETRACTION SYS & FOUND NLG ACTUATOR GND WIRE BROKEN AT RING TERMINAL.  ATTACHED NEW RING TERMINAL TO NLG ACTUATOR GND WIRE IAW 402C WDM CH 20-10-04.  ROUTED & REATTACHED GND WIRE TO BULKHEAD IAW 402C WDM CH 20-10-02.  PERFORMED LG FUNCTIONAL CHECK IAW 402C MM CH 32-00-00.  OPERATIONALLY CHECKED GOOD AT THE TIME.  SERVICED LG EMER BLOW DOWN BOTTLE IAW 402C MM CH 12-10-06.
